MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ALTRUA 60; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)

BOSTON SCIENTIFIC CORPORATION ALTRUA 60; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Model Number S601
Medical Device Problem Codes Failure to Capture (1081); High Capture Threshold (3266)
Health Effect - Clinical Code Syncope (1610)
Date of Event 07/24/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As no further information concerning this report is expected, our investigation is complete.This investigation will be updated should further information be provided.
 
Event or Problem Description
It was reported that during an in-office visit the patient with this device, while already sitting in a chair, exhibited a syncopal episode during automatic threshold testing.The patient incurred no injury or adverse effects due to the period of asystole.The field representative was contacted for additional information and reported no known programming changes and this had been the first episode of this nature.During threshold testing, the pacing capture was absent for several beats and auto capture feature was noted as off.Data was sent for a technical services (ts) review of performance.The ts review noted that prior to turing off auto capture (ac) the device was at.9v at 0.4 msec meaning ac threshold would have been 0.4v at 0.4msec.The programmer commanded test for automatic capture does 5 warm up paces plus 12 initialization paces at 3.5v without back up paces.After the warm up and initialization pulses at 3.5v, the tests adds 0.5v to threshold which was 0.4v to start its decrement every 3 pulses, that is not programmable.It was unknown if the strips sent for review were gathered during the test to know the output or if the site was actually performing a commanded threshold test verses a manual test.Aside from confirmation of this information, non-capture with greater than 2 second pause was noted.The physician elected to programmed the output to 2.5v, which was noted to be lower output than the warm up and initialization pulses would be.

Brand Name
ALTRUA 60
Common Device Name
IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key10708342
Report Number2124215-2020-21189
Device Sequence Number14486987
Product Code LWP
UDI-Device Identifier00802526484469
UDI-Public00802526484469
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
N970003/S096
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/21/2014
Device Model NumberS601
Device Catalogue NumberS601
Device Lot Number176632
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/24/2020
Initial Report FDA Received Date10/20/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient Age82 YR